CSpace

Browse/Search Results:  1-10 of 69 Help

Selected(0)Clear Items/Page:    Sort:
Influence of numerical discretizations on hitting probabilities for linear stochastic parabolic systems 期刊论文
JOURNAL OF COMPLEXITY, 2022, 卷号: 70, 页码: 29
Authors:  Chen, Chuchu;  Hong, Jialin;  Sheng, Derui
Favorite  |  View/Download:49/0  |  Submit date:2022/04/29
Hitting probability  Numerical discretization  Stochastic parabolic system  Critical dimension  
Averaging principle and normal deviations for multi-scale stochastic hyperbolic-parabolic equations 期刊论文
STOCHASTICS AND PARTIAL DIFFERENTIAL EQUATIONS-ANALYSIS AND COMPUTATIONS, 2022, 页码: 39
Authors:  Roeckner, Michael;  Xie, Longjie;  Yang, Li
Favorite  |  View/Download:41/0  |  Submit date:2022/04/29
Stochastic hyperbolic-parabolic equations  Averaging principle  Strong and weak convergence  Homogenization  
Finite Element Error Estimation for Parabolic Optimal Control Problems with Pointwise Observations 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2021, 页码: 35
Authors:  Liang, Dongdong;  Gong, Wei;  Xie, Xiaoping
Favorite  |  View/Download:44/0  |  Submit date:2022/04/02
Parabolic optimal control problem  pointwise observation  space-time finite element method  parabolic PDE with Dirac measure  error estimate  
Weak convergence and invariant measure of a full discretization for parabolic SPDEs with non-globally Lipschitz coefficients 期刊论文
STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2021, 卷号: 134, 页码: 55-93
Authors:  Cui, Jianbo;  Hong, Jialin;  Sun, Liying
Favorite  |  View/Download:50/0  |  Submit date:2021/10/26
Weak convergence  Invariant measure  Kolmogorov equation  Malliavin calculus  
Improved error estimates for semidiscrete finite element solutions of parabolic Dirichlet boundary control problems 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2020, 卷号: 40, 期号: 4, 页码: 2898-2939
Authors:  Gong, Wei;  Li, Buyang
Favorite  |  View/Download:59/0  |  Submit date:2021/04/26
Dirichlet boundary control  parabolic equation  finite element method  maximal L-p-regularity  
Large Deviations for Quasilinear Parabolic Stochastic Partial Differential Equations 期刊论文
POTENTIAL ANALYSIS, 2020, 卷号: 53, 期号: 1, 页码: 183-202
Authors:  Dong, Zhao;  Zhang, Rangrang;  Zhang, Tusheng
Favorite  |  View/Download:100/0  |  Submit date:2020/09/23
Freidlin-Wentzell's large deviations  Quailinear stochastic partial differential equations  Weak convergence approach  
On the radius of analyticity of solutions to semi-linear parabolic systems 期刊论文
MATHEMATICAL RESEARCH LETTERS, 2020, 卷号: 27, 期号: 6, 页码: 1631-1643
Authors:  Chemin, Jean-Yves;  Gallagher, Isabelle;  Zhang, Ping
Favorite  |  View/Download:64/0  |  Submit date:2021/04/26
Global weak solutions to Landau-Lifshitz equations into compact Lie algebras 期刊论文
FRONTIERS OF MATHEMATICS IN CHINA, 2019, 页码: 34
Authors:  Jia, Zonglin;  Wang, Youde
Favorite  |  View/Download:81/0  |  Submit date:2020/05/24
Landau-Lifshitz (LL) equations  Lie algebra  test functions  
STRONG AND WEAK CONVERGENCE RATES OF A SPATIAL APPROXIMATION FOR STOCHASTIC PARTIAL DIFFERENTIAL EQUATION WITH ONE-SIDED LIPSCHITZ COEFFICIENT 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2019, 卷号: 57, 期号: 4, 页码: 1815-1841
Authors:  Cui, Jianbo;  Hong, Jialin
Favorite  |  View/Download:95/0  |  Submit date:2020/01/10
one-sided Lipschitz coefficient  stochastic Allen-Cahn equation  finite element method  strong and weak convergence rate  Kolmogorov equation  Malliavin calculus  
Existence of solution to parabolic equations with mixed boundary condition on non-cylindrical domains 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2018, 卷号: 265, 期号: 6, 页码: 2648-2670
Authors:  Kim, Tujin;  Cao, Daomin
Favorite  |  View/Download:112/0  |  Submit date:2018/07/30
Parabolic equation  Non-cylindrical domain  Mixed boundary condition  Existence